# SDR USAA2011060700001

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 34,658 hours, 15,204 cycles
- System (JASC): 5220 · Emergency Exits
- Part: D-Ring
- Part number: MS17987C316
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EES - COCKPIT DOOR ESCAPE HATCH D-RINGS ARE MISSING.  REPLACED BOTH COCKPIT DOOR ESCAPE HATCH PINS.
